# SDR COMA0060270

- Difficulty date: March 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N796CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7338
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Harness
- Part number: 1697M60G01
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT SHUDDERED, N1 INDICATION WAS ZERO, ITT IN RED AT 860 DEGREES.  REPLACED THE ENGINE BLUE WIRING HARNESS.
